# SDR FDEA201609263365

- Difficulty date: September 26, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 63,507 hours, 25,608 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB10661
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION ON LEFT WING FUEL ACCESS PANEL  FOUND  CRACKED.  REPAIRED IAW SRM 57-10-00 FIGURE 68 SHEET 2 VOLUME I.
